# SDR AALA202005309004

- Difficulty date: May 28, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 18,408 hours, 2,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT.  WHEN DISCONNECTING MAIN BATTERY, EMERGENCY LIGHTS WON’T TURN OFF.   EMERGENCY LIGHTING SYSTEM PLACED IN SLEEP MODE IAW AMM 33-51-00 AND DEACTIVATED IAW AMM 33-51-00. EMERGENCY LIGHTS REMAIN OFF WHEN BATTERY DISCONNECTED.
